# SDR AALA201708029034

- Difficulty date: July 28, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N952UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000119
- Aircraft time: 21,283 hours, 17,464 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 19031267022
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. RIGHT WING LEADING EDGE RIB 17 CRACKED. REPLACED RIB PER SRM 51-41-00, 51-41-02, 51-43-03, 51-43-04 AND DRAWING 190-31005-409.
